# SDR IXXA000O

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,925 hours, 26,135 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NR 4 GENERATOR BREAKER CYCLES OPEN AND CLOSED SEVERAL TIMES, GENERATOR WOULD NOT CARRY ITS OWN BUSS, VOLTS AND FREQUENCY OK. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  IN WORK.
